# SDR CA080116011

- Difficulty date: December 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Inoperative
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE ENGINE DID NOT RESPOND TO THRUST LEVER INPUTS AND REMAINED AT IDLE. AFTER LANDING GROUND TESTS INDICATED THAT THE ENGINE WOULD NOT ACCELERATE ABOVE 46 PERCENT, N2. THE FUEL CONTROL WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20080116011)
